# SDR UALA2010101103766

- Difficulty date: October 9, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 71,338 hours, 20,523 cycles
- Engine: Pwa PW2037
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S251T360107
- Part serial: 479
- Condition: Faulty
- Location: Rudder Ratio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER RATIO ISSUES.  REPLACED RUDDER RATIO ACTUATOR. OPS NORMAL.
